About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 968356, 5 pages
http://dx.doi.org/10.1155/2013/968356
Research Article

Oscillatory Criteria for Higher Order Functional Differential Equations with Damping

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 19 September 2012; Accepted 25 November 2012

Academic Editor: Feliz Minhós

Copyright © 2013 Peiguang Wang and Hai Cai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiguang Wang and Hai Cai, “Oscillatory Criteria for Higher Order Functional Differential Equations with Damping,” Journal of Function Spaces and Applications, vol. 2013, Article ID 968356, 5 pages, 2013. doi:10.1155/2013/968356